2013, 18(5): 1507-1519. doi: 10.3934/dcdsb.2013.18.1507

Stationary distribution and stochastic Hopf bifurcation for a predator-prey system with noises

1. 

Department of Mathematics, Harbin Institute of Technology, Weihai 264209, China, China

2. 

Department of Mathematics, Harbin Institute of Technology at Weihai, Weihai 264209, China

Received  May 2012 Revised  October 2012 Published  March 2013

The existence of a stationary distribution and a stochastic Hopf bifurcation phenomenon for a noisy predator-prey system with Beddington-DeAngelis functional response are studied both theoretically and numerically. Considering the qualitative change of the shape of the stationary distribution, the stochastic Hopf bifurcation appears as a change from a peak-like distribution to a crater-like distribution. Results are obtained through the original niosy system rather than approximations based on stochastic averaging or scaling methods.
Citation: Xiaoling Zou, Dejun Fan, Ke Wang. Stationary distribution and stochastic Hopf bifurcation for a predator-prey system with noises. Discrete & Continuous Dynamical Systems - B, 2013, 18 (5) : 1507-1519. doi: 10.3934/dcdsb.2013.18.1507
References:
[1]

L. Arnold, "Stochastic Differential Equations: Theory and Applications,", Wiley, (1972).

[2]

L. Arnold, "Random Dynamical Systems,", Springer, (1998).

[3]

J. R. Beddington, Mutual interference between parasites or predators and its effect on searching efficiency,, J. Animal Ecol., 44 (1975), 331.

[4]

R. S. Cantrell and C. Cosner, On the dynamics of predator-prey models with the beddington-deangelis functional response,, J. Math. Anal. Appl., 257 (2001), 206. doi: 10.1006/jmaa.2000.7343.

[5]

C. Chiarella, X. He, D. Wang and M. Zheng, The stochastic bifurcation behaviour of speculative financial markets,, Physica A., 387 (2008), 3837. doi: 10.1016/j.physa.2008.01.078.

[6]

D. L. DeAngelis, R. A. Goldstein and R. V. O'Neill, A model for trophic interaction,, Ecology, 56 (1975), 881.

[7]

A. Friedman, "Stochastic Differential Equations and Their Applications,", Academic Press, (1976).

[8]

T. C. Gard, Persistence in stochastic food web models,, Bull. Math. Biol., 46 (1984), 357. doi: 10.1016/S0092-8240(84)80044-0.

[9]

T. C. Gard, Stability for multispecies population models in random environments,, Nonlinear Anal., 10 (1986), 1411. doi: 10.1016/0362-546X(86)90111-2.

[10]

T. C. Gard, "Introduction to Stochastic Differential Equation,", Madison Avenue 270, (1988).

[11]

R. Z. Hasminskii, "Stochastic Stability of Differential Equations, in: Mechanics and Analysis,", Sijthoff and Noordhoff, (1980).

[12]

D. J. Higham, An algorithmic introduction to numerical simulation of stochastic differential equations,, SIAM Rev., 43 (2001), 525. doi: 10.1137/S0036144500378302.

[13]

D. Huang, H. Wang, J. Feng and Z. Zhu, Hopf bifurcation of the stochastic model on hab nonlinear stochastic dynamics,, Chaos, 27 (2006), 1072. doi: 10.1016/j.chaos.2005.04.086.

[14]

Z. Huang, Q. Yang and J. Cao, Stochastic stability and bifurcation for the chronic state in marchuk's model with noise,, Appl. Math. Model., 35 (2011), 5842. doi: 10.1016/j.apm.2011.05.027.

[15]

T. W. Hwang, Global analysis of the predator-prey system with beddington-deangelis functional response,, J. Math. Anal. Appl., 281 (2003), 395.

[16]

T. W. Hwang, Uniqueness of limit cycles of the predator-prey system with beddington-deangelis functional response,, J. Math. Anal. Appl., 290 (2004), 113. doi: 10.1016/j.jmaa.2003.09.073.

[17]

N. Ikeda and S. Wantanabe, "Stochastic Differential Equations and Diffusion Processes,", Amsterdam, (1981).

[18]

C. Ji and D. Jiang, Dynamics of a stochastic density dependent predator-prey system with beddington-deangelis functional response,, J. Math. Anal. Appl., 381 (2011), 441. doi: 10.1016/j.jmaa.2011.02.037.

[19]

C. Ji, D. Jiang and N. Shi, A note on a predator-prey model with modified leslie-gower and holling-type ii schemes with stochastic perturbation,, J. Math. Anal. Appl., 377 (2011), 435. doi: 10.1016/j.jmaa.2010.11.008.

[20]

W. Li, W. Xu, J. Zhao and Y. Jin, Stochastic stability and bifurcation in a macroeconomic model,, Chaos, 31 (2007), 702. doi: 10.1016/j.chaos.2005.10.024.

[21]

X. Mao, "Stochastic Differential Equations and Applications,", Horwood Publishing, (2007).

[22]

X. Mao, Stationary distribution of stochastic population systems,, Syst. Control Letters, 60 (2011), 398. doi: 10.1016/j.sysconle.2011.02.013.

[23]

R. M. May, "Stability and Complexity in Model Ecosystems,", Princeton Univ., (1973).

[24]

K. R. Schenk-Hoppé, Stochastic hopf bifurcation: an example,, Inc. J. Non-Ltnmr Mechanws, 31 (1996), 685. doi: 10.1016/0020-7462(96)00030-3.

[25]

G. Strang, "Linear Algebra and Its Applications,", $2^{nd}$ edition, (1980).

[26]

E. C. Zeeman, On the classification of dynamical systems,, Bull. London Math. Soc., 20 (): 545. doi: 10.1112/blms/20.6.545.

[27]

E. C. Zeeman, Stability of dynamical system,, Nonlinearity, 1 (): 115.

[28]

C. Zhu and G. Yin, Asymptotic properties of hybrid diffusion systems,, SIAM J. Control Optim., 46 (2007), 1155. doi: 10.1137/060649343.

show all references

References:
[1]

L. Arnold, "Stochastic Differential Equations: Theory and Applications,", Wiley, (1972).

[2]

L. Arnold, "Random Dynamical Systems,", Springer, (1998).

[3]

J. R. Beddington, Mutual interference between parasites or predators and its effect on searching efficiency,, J. Animal Ecol., 44 (1975), 331.

[4]

R. S. Cantrell and C. Cosner, On the dynamics of predator-prey models with the beddington-deangelis functional response,, J. Math. Anal. Appl., 257 (2001), 206. doi: 10.1006/jmaa.2000.7343.

[5]

C. Chiarella, X. He, D. Wang and M. Zheng, The stochastic bifurcation behaviour of speculative financial markets,, Physica A., 387 (2008), 3837. doi: 10.1016/j.physa.2008.01.078.

[6]

D. L. DeAngelis, R. A. Goldstein and R. V. O'Neill, A model for trophic interaction,, Ecology, 56 (1975), 881.

[7]

A. Friedman, "Stochastic Differential Equations and Their Applications,", Academic Press, (1976).

[8]

T. C. Gard, Persistence in stochastic food web models,, Bull. Math. Biol., 46 (1984), 357. doi: 10.1016/S0092-8240(84)80044-0.

[9]

T. C. Gard, Stability for multispecies population models in random environments,, Nonlinear Anal., 10 (1986), 1411. doi: 10.1016/0362-546X(86)90111-2.

[10]

T. C. Gard, "Introduction to Stochastic Differential Equation,", Madison Avenue 270, (1988).

[11]

R. Z. Hasminskii, "Stochastic Stability of Differential Equations, in: Mechanics and Analysis,", Sijthoff and Noordhoff, (1980).

[12]

D. J. Higham, An algorithmic introduction to numerical simulation of stochastic differential equations,, SIAM Rev., 43 (2001), 525. doi: 10.1137/S0036144500378302.

[13]

D. Huang, H. Wang, J. Feng and Z. Zhu, Hopf bifurcation of the stochastic model on hab nonlinear stochastic dynamics,, Chaos, 27 (2006), 1072. doi: 10.1016/j.chaos.2005.04.086.

[14]

Z. Huang, Q. Yang and J. Cao, Stochastic stability and bifurcation for the chronic state in marchuk's model with noise,, Appl. Math. Model., 35 (2011), 5842. doi: 10.1016/j.apm.2011.05.027.

[15]

T. W. Hwang, Global analysis of the predator-prey system with beddington-deangelis functional response,, J. Math. Anal. Appl., 281 (2003), 395.

[16]

T. W. Hwang, Uniqueness of limit cycles of the predator-prey system with beddington-deangelis functional response,, J. Math. Anal. Appl., 290 (2004), 113. doi: 10.1016/j.jmaa.2003.09.073.

[17]

N. Ikeda and S. Wantanabe, "Stochastic Differential Equations and Diffusion Processes,", Amsterdam, (1981).

[18]

C. Ji and D. Jiang, Dynamics of a stochastic density dependent predator-prey system with beddington-deangelis functional response,, J. Math. Anal. Appl., 381 (2011), 441. doi: 10.1016/j.jmaa.2011.02.037.

[19]

C. Ji, D. Jiang and N. Shi, A note on a predator-prey model with modified leslie-gower and holling-type ii schemes with stochastic perturbation,, J. Math. Anal. Appl., 377 (2011), 435. doi: 10.1016/j.jmaa.2010.11.008.

[20]

W. Li, W. Xu, J. Zhao and Y. Jin, Stochastic stability and bifurcation in a macroeconomic model,, Chaos, 31 (2007), 702. doi: 10.1016/j.chaos.2005.10.024.

[21]

X. Mao, "Stochastic Differential Equations and Applications,", Horwood Publishing, (2007).

[22]

X. Mao, Stationary distribution of stochastic population systems,, Syst. Control Letters, 60 (2011), 398. doi: 10.1016/j.sysconle.2011.02.013.

[23]

R. M. May, "Stability and Complexity in Model Ecosystems,", Princeton Univ., (1973).

[24]

K. R. Schenk-Hoppé, Stochastic hopf bifurcation: an example,, Inc. J. Non-Ltnmr Mechanws, 31 (1996), 685. doi: 10.1016/0020-7462(96)00030-3.

[25]

G. Strang, "Linear Algebra and Its Applications,", $2^{nd}$ edition, (1980).

[26]

E. C. Zeeman, On the classification of dynamical systems,, Bull. London Math. Soc., 20 (): 545. doi: 10.1112/blms/20.6.545.

[27]

E. C. Zeeman, Stability of dynamical system,, Nonlinearity, 1 (): 115.

[28]

C. Zhu and G. Yin, Asymptotic properties of hybrid diffusion systems,, SIAM J. Control Optim., 46 (2007), 1155. doi: 10.1137/060649343.

[1]

Jinliang Wang, Jiying Lang, Xianning Liu. Global dynamics for viral infection model with Beddington-DeAngelis functional response and an eclipse stage of infected cells. Discrete & Continuous Dynamical Systems - B, 2015, 20 (9) : 3215-3233. doi: 10.3934/dcdsb.2015.20.3215

[2]

Renji Han, Binxiang Dai, Lin Wang. Delay induced spatiotemporal patterns in a diffusive intraguild predation model with Beddington-DeAngelis functional response. Mathematical Biosciences & Engineering, 2018, 15 (3) : 595-627. doi: 10.3934/mbe.2018027

[3]

Sze-Bi Hsu, Shigui Ruan, Ting-Hui Yang. On the dynamics of two-consumers-one-resource competing systems with Beddington-DeAngelis functional response. Discrete & Continuous Dynamical Systems - B, 2013, 18 (9) : 2331-2353. doi: 10.3934/dcdsb.2013.18.2331

[4]

Haiyin Li, Yasuhiro Takeuchi. Dynamics of the density dependent and nonautonomous predator-prey system with Beddington-DeAngelis functional response. Discrete & Continuous Dynamical Systems - B, 2015, 20 (4) : 1117-1134. doi: 10.3934/dcdsb.2015.20.1117

[5]

Eric Avila-Vales, Gerardo García-Almeida, Erika Rivero-Esquivel. Bifurcation and spatiotemporal patterns in a Bazykin predator-prey model with self and cross diffusion and Beddington-DeAngelis response. Discrete & Continuous Dynamical Systems - B, 2017, 22 (3) : 717-740. doi: 10.3934/dcdsb.2017035

[6]

Seong Lee, Inkyung Ahn. Diffusive predator-prey models with stage structure on prey and beddington-deangelis functional responses. Communications on Pure & Applied Analysis, 2017, 16 (2) : 427-442. doi: 10.3934/cpaa.2017022

[7]

Walid Abid, Radouane Yafia, M.A. Aziz-Alaoui, Habib Bouhafa, Azgal Abichou. Global dynamics on a circular domain of a diffusion predator-prey model with modified Leslie-Gower and Beddington-DeAngelis functional type. Evolution Equations & Control Theory, 2015, 4 (2) : 115-129. doi: 10.3934/eect.2015.4.115

[8]

Bara Kim, Jeongsim Kim. Explicit solution for the stationary distribution of a discrete-time finite buffer queue. Journal of Industrial & Management Optimization, 2016, 12 (3) : 1121-1133. doi: 10.3934/jimo.2016.12.1121

[9]

Yanan Zhao, Yuguo Lin, Daqing Jiang, Xuerong Mao, Yong Li. Stationary distribution of stochastic SIRS epidemic model with standard incidence. Discrete & Continuous Dynamical Systems - B, 2016, 21 (7) : 2363-2378. doi: 10.3934/dcdsb.2016051

[10]

Yu Yang, Shigui Ruan, Dongmei Xiao. Global stability of an age-structured virus dynamics model with Beddington-DeAngelis infection function. Mathematical Biosciences & Engineering, 2015, 12 (4) : 859-877. doi: 10.3934/mbe.2015.12.859

[11]

Li Zu, Daqing Jiang, Donal O'Regan. Persistence and stationary distribution of a stochastic predator-prey model under regime switching. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2881-2897. doi: 10.3934/dcds.2017124

[12]

Grzegorz Siudem, Grzegorz Świątek. Diagonal stationary points of the bethe functional. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2717-2743. doi: 10.3934/dcds.2017117

[13]

Andriy Sokolov, Robert Strehl, Stefan Turek. Numerical simulation of chemotaxis models on stationary surfaces. Discrete & Continuous Dynamical Systems - B, 2013, 18 (10) : 2689-2704. doi: 10.3934/dcdsb.2013.18.2689

[14]

Marta García-Huidobro, Raul Manásevich, J. R. Ward. Vector p-Laplacian like operators, pseudo-eigenvalues, and bifurcation. Discrete & Continuous Dynamical Systems - A, 2007, 19 (2) : 299-321. doi: 10.3934/dcds.2007.19.299

[15]

Kevin Ford. The distribution of totients. Electronic Research Announcements, 1998, 4: 27-34.

[16]

Pierre Fabrie, Elodie Jaumouillé, Iraj Mortazavi, Olivier Piller. Numerical approximation of an optimization problem to reduce leakage in water distribution systems. Mathematical Control & Related Fields, 2012, 2 (2) : 101-120. doi: 10.3934/mcrf.2012.2.101

[17]

Yuta Ishii, Kazuhiro Kurata. Existence and stability of one-peak symmetric stationary solutions for the Schnakenberg model with heterogeneity. Discrete & Continuous Dynamical Systems - A, 2019, 39 (5) : 2807-2875. doi: 10.3934/dcds.2019118

[18]

Diego Samuel Rodrigues, Paulo Fernando de Arruda Mancera. Mathematical analysis and simulations involving chemotherapy and surgery on large human tumours under a suitable cell-kill functional response. Mathematical Biosciences & Engineering, 2013, 10 (1) : 221-234. doi: 10.3934/mbe.2013.10.221

[19]

Yukio Kan-On. Global bifurcation structure of stationary solutions for a Lotka-Volterra competition model. Discrete & Continuous Dynamical Systems - A, 2002, 8 (1) : 147-162. doi: 10.3934/dcds.2002.8.147

[20]

Xiaoming Wang. Numerical algorithms for stationary statistical properties of dissipative dynamical systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (8) : 4599-4618. doi: 10.3934/dcds.2016.36.4599

2017 Impact Factor: 0.972

Metrics

  • PDF downloads (21)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]